# SDR 99ZZZX409

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54197
- Make and model: Bolkms BO105CBS
- Aircraft serial: S805
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 1,493 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THE NR 2 ENGINE BEGAN TO 'BOG DOWN' DURING A PRECAUTIONARY LANDING TO AN OFFSHORE PLATFORM AFTER THE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  METALURGICAL EXAMINATION BY THE ENGINE MANUFACTURER REVEALED THE FIRST STAGE TURBINE WHEEL HAD ONE MISSING AIRFOIL (BLADE) AND SEVERAL OTHERS DAMAGED.  THE METALURGICAL REPORTS STATES THE DAMAGE WAS MOST LIKELY CAUSED BY SULFIDATION.
